MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/12MM; SCREW, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/12MM; SCREW, FIXATION, BONE
Model Number 04.501.022.01
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Event occurred on an unknown date is (b)(6) 2017.Device remains implanted.Device is not expected to return for investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported one (1) matrix rib screw became dislodged post-operatively on an unknown date in (b)(6).The original surgery occurred (b)(6) 2017 for a pectus exavatum procedure.Two plates and an unknown quantity of screws were originally implanted.The initial post-operative ct scan confirmed proper implant placement.The patient was scanned again (b)(6) 2017 and discovered the screw had backed out of one of the plates (04.501.096).Surgeon decided to leave screw in place as it has scarred in and no chance of migration.No revision is currently planned.Concomitant devices: plate (part# 04.501.096, lot# unknown, qty 1).Plate (part# 04.501.094, lot# unknown, qty 1).Screws (part# unknown, lot# unknown, qty unknown).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.D8: device is a single use device but was not reprocessed or reused.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7159694
Report Number2939274-2018-50026
Device Sequence Number63670
Product Code HWC
UDI-Device Identifier10887587017198
UDI-Public(01)10887587017198(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.022.01
Device Catalogue Number04.501.022.01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer01/29/2018
04/13/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date01/29/2018
04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient Weight77